To refer to this page use:
|Abstract:||We prove a full asymptotic stability result for solitary wave solutions of the mKdV equation. We consider small perturbations of solitary waves with polynomial decay at infinity and prove that solutions of the Cauchy problem evolving from such data tend uniformly, on the real line, to another solitary wave as time goes to infinity. We describe precisely the asymptotes of the perturbation behind the solitary wave showing that it satisfies a nonlinearly modified scattering behavior. This latter part of our result relies on a precise study of the asymptotic behavior of small solutions of the mKdV equation. (C) 2016 Elsevier Inc. All rights reserved.|
|Electronic Publication Date:||26-May-2016|
|Citation:||Germain, Pierre, Pusateri, Fabio, Rousset, Frederic. (2016). Asymptotic stability of solitons for mKdV. ADVANCES IN MATHEMATICS, 299 (272 - 330. doi:10.1016/j.aim.2016.04.023|
|Pages:||272 - 330|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||ADVANCES IN MATHEMATICS|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.